MAUDE Adverse Event Report: CARDINAL HEALTH BALLOON SLG 20 FR X 1.7 CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH BALLOON SLG 20 FR X 1.7 CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 720170
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer stated the patient had a button placed on (b)(6) 2021.While at home, the patient's peg button had a balloon failure and leaked following a tussive episode with vomiting.They went to the er where the new kangaroo 12fr was repositioned.It was filled with 2.5ml, reflux of gastric material occurred and the probe was functioning.The customer clarified there was no additional surgery, the device was replaced in the er.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
Evaluation summary.The device history record (dhr) review could not be performed because the reported lot number is not a valid lot number.One decontaminated nutriport without its original package or lot number was received at the manufacturing plant for evaluation.It was visually inspected according to procedure.The balloon was filled with sterile water, and a leak was observed under the balloon.The reported condition was confirmed.A corrective and preventative action (capa) was opened to determine the root cause and corrective actions.This complaint will be used for tracking and trending purposes.
 
Additional Manufacturer Narrative
D4 lot number corrected & nbsp; from lot 20022114564 to lot 2107429764 per information received from the customer.

Brand Name
BALLOON SLG 20 FR X 1.7 CM
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key13440800
Report Number9612030-2022-03150
Device Sequence Number17225356
Product Code KNT
UDI-Device Identifier10884521011267
UDI-Public10884521011267
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number720170
Device Catalogue Number720170
Device Lot Number2107429764
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/27/2022
Supplement Date Received by Manufacturer01/27/2022
01/27/2022
Initial Report FDA Received Date02/03/2022
Supplement Report FDA Received Date04/11/2022
04/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown